# SDR CA990223009

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 7260111453
- Condition: Deteriorated
- Location: Cabin
- Part time: 1,276 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON TRYING TO FASTEN THE AFT LEFT SEAT BELT, THE WEB STITCHING BECAME UNDONE ALLOWING THE WEBBING TO SEPARATE FROM THE LOWER ATTACH POINT.  INVESTIGATION INDICATES EITHER IMPROPER STITCHING OR THREAD DETERIORATION.  TOTAL CALENDAR TIME IN SERVICE IS APPROX 19 MONTHS.
